Recent Issues

Volume 14
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Algebraic and Geometric Topology is a fully refereed journal covering all of topology, broadly understood. AGT is published in electronic and print formats by Mathematical Sciences Publishers.
AGT is endorsed by SPARC (the Scholarly Publishing and Academic Resources Coalition), an initiative of ARL (the Association of Research Libraries).
Impartiality Statement
The purpose of Algebraic and Geometric Topology is the advancement of mathematics. Editors evaluate submitted papers strictly on the basis of scientific merit with the help of peer review reports, without regard to authors' nationality, country of residence, institutional affiliation, sex, ethnic origin, or political views.